# SDR 97ZZZM296

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 218/237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL FOUND THE FORWARD PIT LONGERON 29R HAS CORROSION UNDER LONGERON, AT SPLICE BETWEEN STATION 218 BULKHEAD AND STATION 237.  REMOVED SPLICE IAW DC-9 SRM 51-30-2, CORROSION ON SPLICE FOUND TO BE OUT OF LIMITS IAW DC-9 SRM 53-01 FIG 1.  CORROSION ON LONGERON FOUND TO BE OUT LIMITS IAW DC-9 SRM 53-01 FIG 1.  MECHANICALLY REMOVED CORROSION ON SKIN LESS THAN .005 REMOVED FOUND WITHIN LIMITS IAW DC-9 SRM 53-01 FIG 1, TREATED AND PRIMED SKIN IAW DC-9 SRM 51-10-3.  (M)
